# SDR UALA2013051403347

- Difficulty date: May 10, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 51,232 hours, 20,505 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Computer
- Part number: 759A000010
- Part serial: 158
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 3 HOURS IN CRUISE,  FWD CABIN TEMP RAN AWAY & HAD TO RUN IT AT THE FULL COLD STOP.  NO WARNINGS OR FAILURE MESSAGES ON PFR.  PREVIOUS LEGS HIT P1 CONT 7HH.  REPLACED P1 CONT IAW 21-61-34-000-001-A AND 21-61-34-400-001-A.  OPS TEST PASSED.
